# SDR IPXA2020042254540

- Difficulty date: April 22, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,583 hours, 19,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N5810480
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1LH COCKPIT SHEARWEB HAS CORROSIONREPAIRE WEB ON EO B757-5310-76066-A
